MathSciNet Relay Station
MathSciNet bibliographic data
MR2813409 32V25 (32A07 32A35 42B30)
Hoepfner, G.; Hounie, J.; Carvalho dos Santos, L. A. Tube structures, Hardy spaces and extension of CR distributions. Trans. Amer. Math. Soc. 363 (2011), no. 10, 5091–5109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement